MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)

Abbott Medical (CRM-Sylmar) Endurity MRI Pacemaker, SR; Implantable Pulse Generator, Pacemaker (Non-Crt)
Model Number PM1172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dizziness (2194); Syncope/Fainting (4411)
Date of Event 09/15/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled pacemaker replacement procedure and extraction of the right ventricular (rv) leads.The patient had experienced syncope and dizziness associated with diminishing r-wave amplitudes and elevated capture thresholds related to both the active and previously capped rv leads.Fluoroscopic evaluation confirmed that the active rv lead had become dislodged.During the procedure, the pacemaker and active rv lead were explanted and replaced.The previously capped rv lead was also explanted on (b)(6) 2026.Subsequently, a new leadless pacemaker system was implanted.The patient remained stable throughout the procedure.

Brand Name
Endurity MRI Pacemaker, SR
Common Device Name
Implantable Pulse Generator, Pacemaker (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50914714
Report Number2017865-2026-20504
Device Sequence Number5544714
Product Code LWP
UDI-Device Identifier05414734509596
UDI-Public(01)05414734509596(10)P000197446(17)250930
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P140033
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model NumberPM1172
Device Lot NumberP000197446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown